# SDR SWAA2020030542171

- Difficulty date: January 30, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1267
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** STR CLIP BS 787 STR 26L WL 156 DUE TO BLUE WATER SPILL         CORROSION ON STR CLIP FOUND OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE ESTABLISHED IN SRM, REMOVED CLIP, LOCATED DRILLED & INSTALLED CLIP PER SRM 51-40-05-0G-0, SRM 51-40-02-0G-0_DWG 146A1267
